# SDR REXA2016020700128

- Difficulty date: February 8, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,330 hours, 20,807 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT AT APPROX 20,000 FT, SMELLED BURNING ODOR IN FLIGHT DECK.  FLIGHT ATTENDANT SMELLED IT IN GALLEY AS WELL.  AS SHE WALKED TOWARD THE REAR OF THE ACFT, SMELL GREW WEAKER, BLEEDS WERE ON & ENGS ANTI-ICE OFF.  SUSPECT APU OILS WHERE OVER SERVICED, OIL FOUND IN APU ENCLOSURE.  CLEANED OIL FROM ENCLOSURE, SERVICED APU OILS IAW AMM 12-13-49.  PERFORMED HIGH POWER RUN FOR 20 MINS WITH BLEEDS ON ENG, NO SMOKE OR SMELL ODOR. WORK PERFORMED IAW AMM 71-00-00.  ACFT OK FOR SERVICE.
